# SDR FDEA202508281554

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NFA6066587
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT CENTER CARGO DOOR EXTERIOR SKIN FORWARD LOWER   CORNER STATION 1710. EXISTING REPAIR AT CENTER CARGO DOOR EXTERIOR SKIN FORWARD LOWER CORNER STATION   1710 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH EA # 1-5230-T0309224B TITLE :   DOORS - CENTER CARGO DOOR - IMPACT DAMAGE REPAIR ON CENTER LOWER CARGO DOOR   LOWER EDGE SKIN - SRM 52-30-16 REPAIR 3,FIGURE 201.EO #1-5100-7-5001B7 PT1 TITLE :   STRUCTURES - REPAIR CATALOG - MD-11-REPAIR IDENTIFICATION & TRACKIING REQUIREMENTS   14 CFR 121.707.ACCOMPLISHED. REPAIR CLASSIFED AS MAJJOR PER GMM 6-2-100.
